# SDR AALA201709059002

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 11,277 hours, 5,474 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: E024428A0
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER CENTER FUEL TANK EMPTIED, NUMBER 1 PUMP IN CENTER TANK FAULTED.  TURNED PUMP OFF IAW ECAM.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW TSM 28-21-00.  REPLACED THE PUMP AUTO CONTROL RELAY 41QA IAW AMM 28-21-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. NO FAULTS.
